# SDR AALA202403284147

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 32,237 hours, 4,306 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 0204666101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFCR RIGHT HAND FORWARD LIGHT NEAR FLOOR IS INOPERATIVE. REMOVE AND REPLACED OFCR WALL LIGHT. OPS CHECK GOOD. PER B787 AMM 33-51-06-00A-520A-A AND B787 AMM 35-51-06-00A-720A-A.
